# SDR ASAA2024101853276

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 74,199 hours, 38,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS PLASTIC EXIT COVER BROKEN IN FORWARD FLIGHT ATTENDANT JUMPSEAT AREA. GROUNDED - YES. REPLACED THE EXIT COVER PLACARD IN THE FORWARD FLIGHT ATTENDANT JUMP SEAT AREA, REF AMM 33-51-01.
